Menu
Home
Advanced Search
Directory of Libraries
Languages
فارسی
English
العربی
عنوان
Non-linear hyperbolic equations in domains with conical points :
پدید آورنده
Ingo Witt
موضوع
Differential equations, Hyperbolic-- Numerical solutions,Evolution equations-- Asymptotic theory
رده
کتابخانه
Center and Library of Islamic Studies in European Languages
محل استقرار
استان:
Qom
ـ شهر:
Qom
تماس با کتابخانه :
32910706
-
025
INTERNATIONAL STANDARD BOOK NUMBER
(Number (ISBN
3055016912
NATIONAL BIBLIOGRAPHY NUMBER
Number
dltt
TITLE AND STATEMENT OF RESPONSIBILITY
Title Proper
Non-linear hyperbolic equations in domains with conical points :
General Material Designation
[Book]
Other Title Information
existence and regularity of solutions /
First Statement of Responsibility
Ingo Witt
EDITION STATEMENT
Edition Statement
1st ed
PHYSICAL DESCRIPTION
Specific Material Designation and Extent of Item
230 pages ;
Dimensions
25 cm
SERIES
Series Title
Mathematical research,
Volume Designation
v. 84
ISSN of Series
0138-3019 ;
INTERNAL BIBLIOGRAPHIES/INDEXES NOTE
Text of Note
Includes bibliographical references (pages [227]-230)
TOPICAL NAME USED AS SUBJECT
Differential equations, Hyperbolic-- Numerical solutions
Evolution equations-- Asymptotic theory
PERSONAL NAME - PRIMARY RESPONSIBILITY
Witt, Ingo
ORIGINATING SOURCE
Date of Transaction
19951020091153.0
Cataloguing Rules (Descriptive Conventions))
rda
ELECTRONIC LOCATION AND ACCESS
Electronic name
مطالعه متن کتاب
[Book]
Y
Proposal/Bug Report
×
Proposal/Bug Report
×
Warning!
Enter The Information Carefully
Error Report
Proposal